| Model Number |
MSERIES CCT |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included environmental and functional testing without duplicating the reported malfunction.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device's display intermittently blanked out.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.